Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 97, NWS Mobile, AL

April 4, 2008Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 4, 2008, 8:37 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2008, 8:37 PM CDT (01:37 UTC)
Expired
Apr 4, 2008, 9:15 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 21 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 5:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 050138
SVRMOB
ALC003-097-050215-
/O.NEW.KMOB.SV.W.0097.080405T0137Z-080405T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DOWNTOWN MOBILE...

* UNTIL 915 PM CDT

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SIDNEY TO TANNER WILLIAMS...OR
  ALONG A LINE EXTENDING FROM 17 MILES EAST OF LEAKESVILLE TO 18
  MILES NORTHEAST OF ESCATAWPA...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SNOW AND TANNER WILLIAMS...SEMMES AND LOTT AND COLEMAN DAIRY RO BY
  845 PM CDT...
  MOBILE AIRPORT...CHUNCHULA AND OAK GROVE BY 850 PM CDT...
  PINEOLA...TURNERVILLE...MAGNOLIA GROVE GOLF COURSE AND KUSHLA BY
  855 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3058 8788 3059 8795 3064 8795 3066 8797
      3066 8802 3061 8805 3069 8842 3109 8836
      3109 8775
TIME...MOT...LOC 0137Z 292DEG 27KT 3105 8826 3070 8837

$$
2 follow-up statements
000 
WWUS54 KMOB 050155
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
853 PM CDT FRI APR 4 2008

ALC003-097-050215-
/O.CON.KMOB.SV.W.0097.000000T0000Z-080405T0215Z/
BALDWIN AL-MOBILE AL-
853 PM CDT FRI APR 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES...

AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTH OF DOWNTOWN 
MOBILE TO 16 MILES WEST OF DOWNTOWN MOBILE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CHASTANG...SATSUMA...SARALAND AND MAGNOLIA GROVE GOLF COURSE BY 900
  PM CDT...
  BUCKS...WHISTLER...UNIVERSITY OF SOUTH ALABAMA AND SARALAND BY 905
  PM CDT...
  SPRING HILL COLLEGE AND PRICHARD BY 910 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3058 8788 3059 8795 3064 8795 3066 8797
      3066 8802 3061 8805 3074 8841 3109 8832
      3109 8775
TIME...MOT...LOC 0153Z 292DEG 27KT 3100 8813 3087 8813
          3072 8829

$$
000 
WWUS54 KMOB 050212
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
911 PM CDT FRI APR 4 2008

ALC003-097-050221-
/O.EXP.KMOB.SV.W.0097.000000T0000Z-080405T0215Z/
BALDWIN AL-MOBILE AL-
911 PM CDT FRI APR 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE AND WEST 
CENTRAL BALDWIN COUNTIES WILL BE ALLOWED TO EXPIRE AT 915 PM CDT...


A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3058 8788 3059 8795 3064 8795 3066 8797
      3066 8802 3061 8805 3074 8841 3109 8832
      3109 8775
TIME...MOT...LOC 0211Z 292DEG 27KT 3095 8798 3082 8798
          3067 8814

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:42 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Apr 4, 3:42 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT FRI APR 4 2008

.SYNOPSIS...FOR THE CURRENT FORECAST...BIGGEST ITEM TO DEAL WITH IS
THE ONGOING WEATHER OVER THE LOWER MISS RIVER VALLEY. THE UPPER
DYNAMICS PART OF THIS WEATHER IS A COUPLE OF SHORTWAVES MOVING OVER
THE SOUTHERN/CENTRAL PLAINS AT THIS TIME. IN ADDITION TO THESE
SHORTWAVES...THERE IS A CLOSED LOW MOVING OVER THE PACIFIC
NORTHWEST AND A SHORTWAVE SYSTEM OVER THE WESTERN CARIBBEAN/EASTERN
GULF OF MEX. RIDGE HAS BUILT NORTH OVER THE WESTERN ATLANTIC TO OVER
EASTERN CA. WITH THE RIDGE A BIT FARTHER EAST THAN ANTICIPATED
YESTERDAY...THE EFFECT OF THE UPPER DYNAMICS IS AFFECTING MORE OF THE
FA THIS AFTERNOON. IN THE LOWER LEVELS OF THE TROPOSPHERE...THE
SURFACE FRONT ASSOCIATED WITH THIS SYSTEM IS STRETCHING FROM THE TX
GULF COAST TO NEAR KERI. SURFACE TEMPS SOUTH OF THE I-20 CORRIDOR
OVER THE LOWER MISS RIVER VALLEY AND WESTERN SE-RN CONUS WERE
HOVERING AROUND 80(COOLER ALONG THE GULF COAST)...WITH DEWPOINTS IN
THE MID 60S AHEAD OF THE MOST ACTIVE AREA...RESULTING IN GOOD
INSTABILITY TO FEED THE WEATHER FIRE. HELPING TO MAINTAIN ON ONSHORE
FLOW IS SURFACE HIGH PRESSURE CENTERED OVER THE WESTERN
ATLANTIC.....STRETCHING WEST OVER THE SC/GA/N-RN FL ATLANTIC
SEABOARD.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...THIS CURRENT WEATHER IS
EXPECTED TO CONTINUE INTO SATURDAY AS THE UPPER DYNAMICS SWING
EAST...THEN NORTHEAST AS THE UPPER RIDGE COMES INTO PLAY...WITH THE
TRAILING FRONT SLOWING AS IT MOVES ACROSS THE FA BEGINNING LATE THIS
EVENING. THIS FRONT IS BEING FORECASTED TO STALL JUST SOUTH OF THE
20-60NM MARINE ZONES SATURDAY NIGHT...PROVIDING THE FOCUS FOR PRECIP
AS A SHORTWAVE SYSTEM MOVES OVER THE GULF SOUTH OF THE AREA SUNDAY AS
THIS SYSTEM MOVES SOUTHEAST OF THE FA. SURFACE HIGH PRESSURE BEHIND
THIS SYSTEM SHIFTS TO OFF THE ATLANTIC SEABOARD...HELPING TO
MAINTAIN AN OFFSHORE FLOW INTO MONDAY.

HAVE KEPT THE SEVERE WORDING OVER MOST OF THE AREA THROUGH THIS
EVENING...BUT AS THE INSTABILITY WEAKENS AND THE UPPER DYNAMICS PULL
AWAY NORTHEAST...AM EXPECTING THE ONGOING PRECIP TO WEAKEN. THERE IS
SOME VARYING INTERPRETATIONS OF HOW FAR THE COLD AIR BEHIND THE
TRAILING FRONT WILL PUSH. GFS IS A LITTLE STRONGER/FASTER THAN THE
NAM/MET...RESULTING IN HIGHS FOR SATURDAY ABOUT 4 DEGREES ON AVERAGE
COOLER....AND THE PRECIP ENDING SOONER (SHOWN IN THE LOWER POPS MOST
OF THE AREA). HAVE WENT WITH A BLENDED APPROACH FOR NOW THROUGH
SATURDAY NIGHT...WHICH AGREES PRETTY MUCH WITH THE ENSEMBLE MEAN.

SUNDAY...STILL HAVE UNCERTAINTY IN HOW FAR NORTH THE PRECIP SHIELD
WILL SPREAD. 12Z GFS HAS PUSHED THE SHIELD FARTHER NORTH FROM THE 00Z
RUN...WHILE THE NAM HAS MAINTAINED MORE CONTINUITY. HAVE BUMPED THE
LATEST GFS SOLUTION DOWN A BIT AS A RESULT.

.LONG TERM (MONDAY ON)...BY THE END OF THE DAY MONDAY...SOUTHERLY
FLOW HAS RE-ASSERTED ITSELF OVER THE SOUTHEASTERN CONUS AS A SYSTEM
MOVES OVER THE CENTRAL PLAINS. GUIDANCE CONTINUES TO ADVERTISE UPPER
HIGH PRESSURE BUILDING OVER THE EASTERN SEABOARD...DIRECTING THE
UPPER DYNAMICS TOWARDS THE GREAT LAKES AND KEEPING ANY FRONT FROM
APPROACHING THE FA. WITH THE CONTINUED SOUTHERLY FLOW...TEMPS ABOVE
NORMAL ARE EXPECTED...WITH THE BEST CHANCE FOR RAIN BEING OVER THE
WESTERN-MOST PARTS OF THE FA AND POINTS WEST.

&&

.MARINE...SOUTHERLY WINDS WILL INCREASE TONIGHT AHEAD OF COLD FRONT
APPROACHING FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD OF THE FRONT MOSTLY TONIGHT AND EARLY SATURDAY. A LIGHT
NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF THE FRONT LATE
SATURDAY THROUGH EARLY SUNDAY BECOMING EAST TO SOUTHEAST IN THE
AFTERNOON. EASTERLY WINDS AND SEAS WILL BUILD SLIGHTLY BY EARLY NEXT
WEEK AS HIGH PRESSURE STRENGTHENS ALONG THE EASTERN SEABOARD.

&&

.FIRE WEATHER...A SYSTEM PASSING OVER THE AREA THIS AFTERNOON
THROUGH SATURDAY WILL BRING RAIN TO THE AREA. THIS SYSTEM WILL LEAVE
A TRAILING FRONT OVER THE NORTHERN GULF OF MEXICO LATE
SATURDAY...WITH A LIGHT NORTHERLY FLOW TO THE AREA SATURDAY
NIGHT...BUT WITH SURFACE HIGH PRESSURE OFF THE ATLANTIC SEABOARD AND
AN APPROACHING SYSTEM...LOW LEVEL WINDS WILL BECOME SOUTHEASTERLY TO
SOUTHERLY BY MONDAY NIGHT. LOW LEVEL FLOW WILL BE STRONG THIS
AFTERNOON THROUGH TONIGHT AHEAD OF THE APPROACHING SYSTEM...WEAK
NORTHERLY BEHIND THE SYSTEM...THEN LIGHT TO MODERATE ONSHORE MONDAY
NIGHT INTO THE COMING WEEK. SOME DRYING OUT IS EXPECTED SUNDAY...BUT
RELATIVE HUMIDITY LEVELS ARE EXPECTED TO REMAIN ABOVE CRITERIA
LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  76  58  80  61 /  90  70  10  20  10
PENSACOLA   67  73  60  78  63 /  80  80  10  20  10
DESTIN      66  73  62  77  64 /  70  80  10  20  20
EVERGREEN   64  74  53  80  56 /  90  80  05  10  10
WAYNESBORO  58  74  49  80  54 / 100  60  10  10  10
CAMDEN      62  71  52  80  55 / 100  70  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 4, 8:00 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
800 PM CDT FRI APR 4 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-060200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
800 PM CDT FRI APR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TONIGHT AND TOMORROW.

THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT
TONIGHT AND EARLY SATURDAY MORNING FOR SOUTHEAST MISSISSIPPI
...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE TONIGHT.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE
WITH SOME OF THESE STRONGER STORMS.

THERE IS AN INCREASED RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES TONIGHT AND EARLY SATURDAY.

.DAYS TWO THROUGH SEVEN...LATE SATURDAY THROUGH THURSDAY.

THERE IS AN INCREASED RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES MONDAY THROUGH THURSDAY AS EASTERLY WINDS GRADUALLY BUILD
THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED TONIGHT AND EARLY SATURDAY MORNING.

In the hours before

Local storm report, Apr 4, 6:13 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
613 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             N RICHTON               31.35N 88.94W
04/04/2008  E1.00 INCH       PERRY              MS   TRAINED SPOTTER

            QUARTER SIZE HAIL FELL FOR 5 MINUTES AND COVERED THE
            GROUND IN RICHTON, MISSISSIPPI.

&&

JOHNW
Local storm report, Apr 4, 6:35 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
635 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             4 NW SAND HILL          31.39N 88.81W
04/04/2008  E1.00 INCH       GREENE             MS   UNKNOWN

            QUARTER SIZE HAIL REPORTED ALONG HWY 42 NEAR THE BORDER
            OF PERRY AND GREENE COUNTY.

&&

JW
Local storm report, Apr 4, 7:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
726 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     TEN MILE                30.76N 89.15W
04/04/2008                   STONE              MS   EMERGENCY MNGR

            NEAR TEN MILE...TREES BLOWN DOWN.

&&

JW

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:40 PM CDTTornado WarningMOBMobile, Washington50 min
Apr 4, 8:00 PM CDTSevere Thunderstorm WarningMOBMobile45 min
Apr 4, 8:41 PM CDTSpecial Marine WarningMOB51 min
Apr 4, 10:40 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia50 min
Apr 4, 11:41 PM CDTSevere Thunderstorm WarningMOBBaldwin24 min
Apr 5, 12:10 AM CDTFlash Flood WarningMOBBaldwin, Mobile8 hr
Apr 5, 5:34 AM CDTSpecial Marine WarningMOB56 min
Apr 5, 8:42 AM CDTSpecial Marine WarningMOB93 min
Apr 5, 8:45 AM CDTFlash Flood WarningMOBBaldwin2 hr
Apr 5, 9:43 AM CDTFlash Flood WatchMOBCovington, Escambia4 hr
Apr 5, 10:13 AM CDTSpecial Marine WarningMOB32 min
Apr 5, 10:22 AM CDTSpecial Marine WarningMOB83 min
Apr 5, 10:42 AM CDTFlash Flood WarningMOBBaldwin2 hr
Apr 5, 11:14 AM CDTRiver Flood WarningMOBBaldwin26 hr
Apr 5, 11:14 AM CDTRiver Flood WarningMOBCovington, Escambia11 hr
Apr 5, 11:14 AM CDTRiver Flood WarningMOBEscambia11 hr
Apr 5, 11:41 AM CDTSpecial Marine WarningMOB36 min
Apr 5, 1:11 PM CDTRiver Flood WarningMOBCovington, Escambia9 hr
Apr 5, 1:11 PM CDTRiver Flood WarningMOBBaldwin37 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.